Search

Collections:

Format:

Publication Type:

  • 6
  • 1
  • 1

Lab:

  • 6
  • 1
  • 1

Publication Year:

  • 1
  • 1
  • 2
  • 1
  • 1
  • 1
  • 1

Journal:

  • 1
  • 1
  • 1
  • 1
  • 1
  • 1

Publication Type:

  • 6
  • 1
  • 1

Lab:

  • 6
  • 1
  • 1

Publication Year:

  • 1
  • 1
  • 2
  • 1
  • 1
  • 1
  • 1

Journal:

  • 1
  • 1
  • 1
  • 1
  • 1
  • 1
Infoscience 8 records found Search took 0.08 seconds. 
1.
SIAM Journal on Mathematical Analysis, 37 (1), 218-237 (2005)
2005 | Journal Articles |
2.
3.
Mathematical Models & Methods In Applied Sciences, 20, 1681-1719 (2010)
2010 | Journal Articles |
4.
Proceedings of the London Mathematical Society. Third series***, 92 (3), 655-681 (2006)
2006 | Journal Articles |
5.
6.
Journal of the London Mathematical Society. Second series**, 72 (2), 429-441 (2005)
2005 | Journal Articles |
7.
8.
Mathematical Methods in the Applied Sciences, 19 (17), 1397-1407 (1996)
1996 | Journal Articles |

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.